Some remarks on a certain method of successive approximations in differential equations
Colloquium Mathematicum, Tome 10 (1963) no. 1, pp. 151-160
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_10_1_151_160,
author = {M. Kwapisz},
title = {Some remarks on a certain method of successive approximations in differential equations},
journal = {Colloquium Mathematicum},
pages = {151--160},
year = {1963},
volume = {10},
number = {1},
doi = {10.4064/cm-10-1-151-160},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-10-1-151-160/}
}
TY - JOUR AU - M. Kwapisz TI - Some remarks on a certain method of successive approximations in differential equations JO - Colloquium Mathematicum PY - 1963 SP - 151 EP - 160 VL - 10 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-10-1-151-160/ DO - 10.4064/cm-10-1-151-160 LA - en ID - 10_4064_cm_10_1_151_160 ER -
%0 Journal Article %A M. Kwapisz %T Some remarks on a certain method of successive approximations in differential equations %J Colloquium Mathematicum %D 1963 %P 151-160 %V 10 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-10-1-151-160/ %R 10.4064/cm-10-1-151-160 %G en %F 10_4064_cm_10_1_151_160
M. Kwapisz. Some remarks on a certain method of successive approximations in differential equations. Colloquium Mathematicum, Tome 10 (1963) no. 1, pp. 151-160. doi: 10.4064/cm-10-1-151-160
Cité par Sources :